# SDR AALA981100

- Difficulty date: May 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1887
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FLOORBOARD SUPPORT JUST AFT OF LAV F STATION 1887.  INSTALLED FABRICATED REPAIR PER SRM 53-60-01 TO FLOORBOARD SUPPORT.  (M)
